# SDR AALA201509289009

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 45,913 hours, 17,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON CHECK, L4 DOOR ASSIST BOTTLE, PRESS IS LOW.  SERVICED L4 DOOR ASSIST BOTTLE IAW AMM 52-13-14.
